# SDR AALA202201109439

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N987NN
- Make and model: Boeing 737*
- Aircraft serial: 33247
- Aircraft time: 16,650 hours, 6,837 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Debonded
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: PASSENGER DOOR L2 EMERGENCY SLIDE COVER VIEWING WINDOW DISBONDED. REBONDED PER AA REPAIR DOCUMENT 25-66-00-3.
